MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL, LARGE ADULT

Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL, LARGE ADULT
Catalog Number MDS4001LA
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when she went to the doctors, they compared the readings and her top number was off by 20, and bottom was off by 10.".
 
Additional Manufacturer Narrative
The customer reported readings off and said that when the blood pressure monitor was compared at the doctor's office, the top number was off by 20 and bottom was off by 10; the customer later sent email stating that the replacement is giving incorrect readings.Based on the review of the details provided for the complaint investigation, there were no samples, photos, videos, lot numbers, or other critical details provided, even after follow-ups with the customer.The complaint could not be confirmed, and medline was unable to confirm the complaint issue or that the product failed to meet specifications; without a sample received it is difficult to determine a true root cause for the reported issue.Additionally, there was no reported death or serious injury associated with this event, and if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR,BP,AUTO,DIGITAL, LARGE ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50915494
Report Number1417592-2026-52011
Device Sequence Number5330466
Product Code DXN
UDI-Device Identifier00884389106955
UDI-Public00884389106955
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS4001LA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown